# SDR ASAA2017122522970

- Difficulty date: December 25, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 8,710 hours, 2,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25068
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 8,750 hours, 2,861 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  RESET WITH MASTER CAUTION.  ACFT GROUNDED.    CONFIRMED FAULT,  NR 1 PACK ZONE TEMP CONTROLLER BITE TEST SHOWS HARD FAIL OF THE LT TCV NR 1 (V139).  REMOVED & REPLACED THE TCV IAW AMM 21-51-10, LEAK CHECKED & GROUND FUNCTIONAL CHECKED NORMAL IAW AMM 21-61-00-700-806-002. NR 2 PACK ZONE TEMP CONTROLLER SHOWS NO FAULTS.
